Generalized Gottlieb subgroups and Serre fibrations
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 25-33
Printed January 1, 2009
Jae-Ryong Kim
Kookmin University
Abstract : Let $\pi : E \to B$ be a Serre fibration with fibre $F$. We prove that if the inclusion map $i: F \to E$ has a left homotopy inverse $r$ and $\pi : E \rightarrow B$ admits a cross section $\rho : B \to E$, then $G_n(E,F) \cong \pi_n(B) \oplus G_n(F)$. This is a generalization of the case of trivial fibration which has been proved by Lee and Woo in [8]. Using this result, we will prove that $\pi_n(X^A) \cong \pi_n(X) \oplus G_n(F)$ for the function space $X^A$ from a space $A$ to a weak $H_*$-space $X$ where the evaluation map $\omega : X^A \to X$ is regarded as a fibration.
Keywords : generalized Gottlieb subgroups, Serre fibrations, $G$-sequence
MSC numbers : 55Q05, 55Q15, 55R05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd